Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Red Eyes A Possible Sign Of Ars

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Red eyes

Goodday Doctor, thank you for all the answers you providing to us,I have been on ARV'S medication for a period of 2 years now and since iv started taking them my eyes have became red and never stops till at this moment,i would like to know if this...
Benjamin Young, M.D., Ph.D.

Response from Benjamin Young, M.D., Ph.D.

Rocky Mountain CARES
...Hello and thanks for your post.Having red eyes is not generally a side effect of HIV medications, nor a common complication of the virus. Nevertheless, there could be an Read more »

Red eyes

Hi - I constantly have red eyes - +ve 3yrs - not on meds - cd4 750 & VL 33000 - what could be the... Read more »

Red Eyes and Atripla

I have been using Atripla for about four months now. I am also on Valtrex. I saw an earlier... Read more »
Articles
AIDS InfoNet

Atazanavir (Reyataz)

What Is Atazanavir? Who Should Take It? What About Drug Resistance? How Is It Taken? What Are the Side Effects? How Does It React With Other Drugs? What Is Atazanavir? Atazanavir, also called Reyataz, is a drug used as part of... Read more »
Test Positive Aware Network

Viramune

Common Name: nevirapine Brand Name: Viramune Class: non-nucleoside analogs (also called non-nucleoside reverse transcriptase inhibitors, NNRTIs, or non-nukes) Standard dose: One 200 mg tablet daily for two weeks, then full dose... Read more »
AIDS InfoNet

Indinavir (Crixivan)

What Is Indinavir? Who Should Take It? What About Drug Resistance? How Is It Taken? What Are the Side Effects? How Does It React With Other Drugs? What Is Indinavir? Indinavir is a drug used as part of antiretroviral therapy... Read more »
AIDS InfoNet

Cytomegalovirus (CMV)

What Is CMV? How Is CMV Treated? Can CMV Be Prevented? How Do I Choose a Treatment for CMV? The Bottom Line What Is CMV? Cytomegalovirus (CMV) is an opportunistic infection. The virus is very common. Between 50% and 85% of the... Read more »
Connect With Others

Chronic Red Eye

Posted by Anonym, 1 Reply
...Are red eyes typically found in HIV pos individuals? Read more »

swollen veins and red eyes (getting really down)

Posted by Anonymous, 2 Replies
I had a risky encounter in october 2005 and after 2 months having what seemed to be strong ARS symtpoms, and another 5 months feeling terrible in bed, I'm now , after 10 months, starting to get out of bed. I still feel dreadful though, my glands are... Read more »

red eyes

Posted by Anonymous, 3 Replies
...Are red eyes a symptom of HIV? Read more »

red eyes and petechiae

Posted by Anonymous, 1 Reply
...(all negative too)out to 8 months, but my lymph nodes are still swollen, I still have low grade fever, and above all, I have red eyes, petechiae inside my mouth and swollen blood vessels, esp. in the palm of my hands. Im very scared, I was... Read more »